# SDR CA110908001

- Difficulty date: September 7, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6013A
- Aircraft time: 3,750 hours
- Engine: Ge CF343A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER DEPARTURE, THE ACFT WAS CLIMBING THROUGH, APPROX 20,000- 21,000 FEET, WHEN THE CREW NOTICED THE RT ENGINE, "RED LOW OIL PRESSURE LIGHT", ON, AS WELL AS THE CORRESPONDING OIL PRESSURE GAGE READING ZERO.  ALL OTHER ENGINE PARAMETERS WERE INDICATING NORMAL.  A DECISION WAS MADE TO REDUCE THE POWER TO IDLE ON THE RT ENGINE.  AS WE REDUCED THE POWER LEVER, A LOUD NOISE SOUNDED FROM THE RT ENGINE, ALONG WITH A HIGH VIB INDICATION.  WE IMMEDIATELY CONFIRMED AND SHUTDOWN THE RT ENGINE.  FOLLOWED IT UP WITH THE APPROPRIATE CHECK LIST, CALLED ATC, DECLARED AN EMERGENCY AND REQUESTED, AN IMMEDIATE RETURN TO THE AIRPORT.  PRIORITY AND RADAR VECTORS WERE GIVEN FOR RUNWAY, WHICH GAVE US ENOUGH TIME TO COMPLETE ALL APPROPRIATE CHECK LISTS, PLAN FOR THE LANDING AND BRIEF THE PASSENGERS. AFTER SAFELY LANDING THE ACFT, WE EXITED ON TAXI WAY, FOXTROT.  AT THAT POINT, THE ACFT WAS BROUGHT TO A COMPLETE STOP, WHERE, CRASH FIRE AND RESCUE, MADE A VISUAL INSPECTION OF THE RT ENGINE AND ADVISED THERE WERE NO FLAMES, SMOKE OR ANY VISIBLE DAMAGE.  THE ACFT WAS THEN REPOSITIONED, WHERE ALL PASSENGERS AND CREW SAFELY DISEMBARKED THE ACFT.
